# SDR 20010425AP035

- Difficulty date: March 4, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5337241122402
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION MAINTENANCE REPORTED FLOORBEAM 20 AND 21 HAD MISDRILLED HI-LOCK HOLES AT OUTBOARD SEAT TRACK ATTACH POINT.  MAINTENANCE REPAIRED BOTH SEAT TRACKS IAW SRM 53-00-00 FIGURE 435.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0781.  (M)
